# SDR SWIA201231621

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 8,380 hours, 4,792 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FADEC CAUTION MESSAGE.  (FLT 6368)  REPLACED THE RIGHT FADEC IN REFERENCE TO AMM.  P/N: 4120T00P54  S/N OFF: LMDAE061.
